What are Generics?
Generic drugs marketed without brand names contain the exact same active ingredients used in their brand-name counterparts, but cost significantly less. The drugs are required to meet U.S. Food and Drug Administration (FDA) standards for safety, purity and effectiveness.
Combiflam is a combination of Paracetemol and Ibuprofen. It is used to cure various routine ailments such as fever, flu, cold, and body pains. For effective relief of numerous painful symptoms, order Generic Combiflam today and experience better health!
Generic Combliflam can also be marketed as: Ibuprofen, Paracetamol
*Comblifan® is manufacured by Sanofi.
Each Combiflam Generic pill contains Paracetamol 325mg and Ibuprofen 400mg